0
Articles |

Captopril-induced hypersensitivity lung disease. An immune-complex-mediated phenomenon. FREE TO VIEW

P L Schatz; D Mesologites; J Hyun; G J Smith; B Lahiri
Chest. 1989;95(3):685-687. doi:10.1378/chest.95.3.685
Text Size: A A A
Published online

Abstract

Captopril has not yet been included in the list of drugs causing hypersensitivity lung disease. We report a patient with hypertension, congestive heart failure, and chronic renal failure who, when rechallenged with captopril, developed upper lung field infiltrates associated with productive cough and striking peripheral eosinophilia. Gallium scan, transbronchial biopsy histologic findings, and direct immunofluorescent study were consistent with an immune-complex-mediated hypersensitivity reaction. There was no other etiology discovered for the patient's eosinophilia, nor was there evidence for an infectious etiology to explain his presentation.


Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

Find Similar Articles
CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543